Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22970
Title: Modelling publication bias in meta-analysis: A review
Authors: Sutton, AJ
Song, F
Gilbody, SM
Abrams, KR
First Published: 2000
Citation: STATISTICAL METHODS IN MEDICAL RESEARCH, 2000, 9 (5), pp. 421-445
DOI Link: 10.1191/096228000701555244
ISSN: 0962-2802
Links: http://hdl.handle.net/2381/22970
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.